# SDR 95ZZZX6683

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5116M
- Make and model: Beech 76
- Aircraft serial: ME39
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 1058100203
- Condition: Cracked
- Location: Rt Mlg Strut
- Part time: 6,150 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON SERVICING THE RIGHT MAIN GEAR STRUT, A VISIBLE CRACK WAS SPOTTED IN THE WEB OF THE SUPPORT FOR THE SHOCK STRUT.  UPON REMOVAL, THE CONNECTOR WAS FOUND TO BE SLIGHTLY WARPED.
